Mathematische Zeitschrift

, Volume 62, Issue 1, pp 331–334

On the factorisation of polynomials in a finite number of steps

  • A. Fröhlich
  • J. C. Shepherdson
Article

DOI: 10.1007/BF01180640

Cite this article as:
Fröhlich, A. & Shepherdson, J.C. Math Z (1955) 62: 331. doi:10.1007/BF01180640

Copyright information

© Springer-Verlag 1955

Authors and Affiliations

  • A. Fröhlich
    • 1
    • 2
    • 3
  • J. C. Shepherdson
    • 1
    • 2
    • 3
  1. 1.King's CollegeLondon
  2. 2.Institute for Advanced StudyPrinceton(USA
  3. 3.University of BristolEngland